Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 80, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 11, 2014, 10:55 PM CDT for 5 counties in Kansas. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2014, 10:55 PM CDT (03:55 UTC)
- Expired
- Jun 11, 2014, 11:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Clay County, KS, Cloud County, KS, Republic County, KS, Riley County, KS, Washington County, KS
The radar
The Topeka radar (KTWX), 89 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 10:55 PM CDT | TSTM WND GST 60 | Concordia Airport, KS | |
| Jun 11, 11:15 PM CDT | TSTM WND DMG | 1 S Clifton, KS | TREE LIMBS ESTIMATED TO BE 6 INCHES IN DIAMETER DOWN IN THE CLIFTON AREA. |
| Jun 11, 11:15 PM CDT | TSTM WND DMG | 1 S Clifton, KS | TREE LIMBS OF UNKNOWEN SIZE DOWN IN THE CLIFTON AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 3.9 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -505 J/kg
- Mixed-layer LCL
- 1704 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
650
WUUS53 KTOP 120355
SVRTOP
KSC027-029-157-161-201-120445-
/O.NEW.KTOP.SV.W.0080.140612T0355Z-140612T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1055 PM CDT WED JUN 11 2014
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAY COUNTY IN NORTH CENTRAL KANSAS...
EASTERN CLOUD COUNTY IN NORTH CENTRAL KANSAS...
SOUTHEASTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS...
NORTHWESTERN RILEY COUNTY IN NORTHEAST KANSAS...
SOUTHWESTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 1145 PM CDT
* AT 1051 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLYDE...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED. AT 1048 PM CDT...CONCORDIA AIRPORT ASOS
REPORTED 56 MPH.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLAY CENTER...VINING...MILTONVALE...CLIFTON...MORGANVILLE...
IDANA...GREEN...WAKEFIELD...LEONARDVILLE AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3970 9750 3948 9667 3948 9669 3946 9669
3946 9671 3942 9672 3913 9707 3913 9712
3927 9737 3931 9737 3931 9744 3949 9773
TIME...MOT...LOC 0355Z 300DEG 40KT 3953 9742
HAIL...0.88IN
WIND...60MPH
$$
BOWEN4 follow-up statements
304
WWUS53 KTOP 120411
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1111 PM CDT WED JUN 11 2014
KSC027-029-157-161-201-120445-
/O.CON.KTOP.SV.W.0080.000000T0000Z-140612T0445Z/
RILEY-REPUBLIC-CLAY-CLOUD-WASHINGTON-
1111 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WASHINGTON...EASTERN CLOUD...CLAY...SOUTHEASTERN REPUBLIC AND
NORTHWESTERN RILEY COUNTIES UNTIL 1145 PM CDT...
AT 1105 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VINING...AND
MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAY CENTER...MORGANVILLE...IDANA...GREEN...WAKEFIELD...LEONARDVILLE
AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3970 9750 3948 9667 3948 9669 3946 9669
3946 9671 3945 9672 3942 9672 3913 9707
3913 9708 3913 9713 3926 9728 3936 9745
3953 9768
TIME...MOT...LOC 0411Z 296DEG 35KT 3949 9726
HAIL...0.88IN
WIND...60MPH
$$
BOWEN987
WWUS53 KTOP 120427
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1127 PM CDT WED JUN 11 2014
KSC027-029-157-161-201-120445-
/O.CON.KTOP.SV.W.0080.000000T0000Z-140612T0445Z/
RILEY-REPUBLIC-CLAY-CLOUD-WASHINGTON-
1127 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WASHINGTON...NORTHEASTERN CLOUD...NORTHERN CLAY...SOUTHEASTERN
REPUBLIC AND NORTHWESTERN RILEY COUNTIES UNTIL 1145 PM CDT...
AT 1124 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF GREEN...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREEN...LEONARDVILLE AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3969 9749 3948 9667 3948 9669 3946 9669
3946 9671 3945 9672 3942 9672 3933 9683
3924 9695 3932 9724 3941 9745 3955 9756
TIME...MOT...LOC 0426Z 279DEG 35KT 3948 9706
HAIL...0.88IN
WIND...60MPH
$$
BOWEN176
WWUS53 KTOP 120434
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1134 PM CDT WED JUN 11 2014
KSC029-120444-
/O.CAN.KTOP.SV.W.0080.000000T0000Z-140612T0445Z/
CLOUD-
1134 PM CDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLOUD COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 3948 9667 3948 9669 3946 9669 3946 9671
3945 9672 3941 9673 3933 9683 3924 9695
3932 9724 3938 9737 3966 9737
TIME...MOT...LOC 0434Z 279DEG 35KT 3947 9696
$$
KSC027-161-201-120445-
/O.CON.KTOP.SV.W.0080.000000T0000Z-140612T0445Z/
RILEY-CLAY-WASHINGTON-
1134 PM CDT WED JUN 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WASHINGTON...NORTHERN CLAY AND NORTHWESTERN RILEY COUNTIES UNTIL 1145
PM CDT...
AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREEN...AND
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEONARDVILLE AND RANDOLPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3948 9667 3948 9669 3946 9669 3946 9671
3945 9672 3941 9673 3933 9683 3924 9695
3932 9724 3938 9737 3966 9737
TIME...MOT...LOC 0434Z 279DEG 35KT 3947 9696
HAIL...0.88IN
WIND...60MPH
$$
BOWEN099
WWUS53 KTOP 120442
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1142 PM CDT WED JUN 11 2014
KSC027-161-201-120452-
/O.EXP.KTOP.SV.W.0080.000000T0000Z-140612T0445Z/
RILEY-CLAY-WASHINGTON-
1142 PM CDT WED JUN 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON...
NORTHERN CLAY AND NORTHWESTERN RILEY COUNTIES WILL EXPIRE AT 1145 PM
CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AROUND 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.
LAT...LON 3948 9667 3948 9669 3946 9669 3946 9671
3945 9672 3941 9673 3933 9683 3924 9695
3932 9724 3938 9737 3966 9737
TIME...MOT...LOC 0442Z 279DEG 35KT 3946 9686
$$
BOWENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:08 PM CDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 11, 6:08 PM CDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 608 PM CDT Wed Jun 11 2014 ...AVIATION UPDATE... .SHORT TERM...(This Evening through Thursday) Issued at 246 PM CDT WED JUN 11 2014 Water vapor imagery showed the exiting mid-level trough advancing into the Ohio River valley with a weak mid-level ridge stretching across the Southern and Central Plains. A large mid-level trough was situated over Canada and clipping the Northern Plains. Models show this trough deepening and digging further south tonight, which will help to push an area of low pressure and an associated cold front eastward across the region. Additionally, a weak embedded shortwave was noted on water vapor imagery over northern Colorado. Models are in good agreement in this wave strengthening as it gets caught up in the frontal passage, with an MCS potentially developing overnight and tracking southeastward across the state. Short-range model runs have been consistent in keeping conditions dry across the region through early to mid evening, with the SW- to NE-oriented cold front likely advancing into north central Kansas between 03z-05z. The cap that's currently in place should weaken this evening, but lapse rates don't look to be that great with soundings showing deep moist-adiabatic conditions. MUCAPE values may be upwards of 2500-2800 J/kg with 0-6km bulk shear upwards of 20-30kts, so these conditions may be enough to get a few strong to severe thunderstorms to develop through late this evening as this line of storms enters into north central Kansas. The threats with the strongest storms would be large hail and damaging winds. However, another concern will be for the potential for some heavy rain and localized flash flooding as PWAT values are upwards of 1.7-1.9 inches. Many locations received 2-4" of rain from Monday's system, resulting in very saturated ground, so the 1-hour flash flood guidance for much of the region is 1.5-1.9 inches. So this flash flood concern will need to be monitored through the overnight hours. As the cold front tracks across the region overnight, widespread post-frontal showers and thunderstorms are expected with north central Kansas likely drying out by Thursday morning. This cold front should be southeast of the area by mid morning with the post-frontal precipitation over eastern Kansas diminishing by late morning through early afternoon. As for temperatures, southerly winds and mostly clear skies allowed temperatures to rise into the low to mid 80s this afternoon. With the increasing cloud cover overnight from the precipitation, low temperatures will be a bit warmer tonight with lows only dropping into the low/mid 60s. The combination of gradually decreasing cloud cover and northerly winds behind the front will result in below-normal temperatures for Thursday with highs only expected to reach into the middle/upper 70s. .LONG TERM...(Thursday Night through Wednesday) Issued at 246 PM CDT WED JUN 11 2014 A ridge of high pressure builds southeastward across eastern KS Thursday night with mostly clear skies and calm winds toward morning. This could lead to some patchy dense fog for areas of east central KS around sunrise Friday. Temps are expected to be cool with lows in the middle 50s. On Friday, the high moves off to the east while low pressure develops in the lee of the Rockies, turning the winds to south. Highs are not expected to be too warm with mainly upper 70s expected. A piece of the western U.S. trough comes out onto the Plains Saturday and Saturday night with increasing chances for thunderstorms by Saturday evening. The front associated with this trough stalls near Kansas for the early to middle part of next week with disturbances in broadly cyclonic upper flow periodically moving through. While the best dynamics should be to our north, there will be enough lift with these systems in proximity to the front to give chances for thunderstorms each day. High temperatures for the weekend through the middle part of next week should be mostly in the 80s. With increasing low-level moisture, overnight lows from Sunday through Wednesday are forecast in the upper 60s to around 70. && .AVIATION...(For the 00Z TAFs through 00Z Thursday Evening) Issued at 608 PM CDT WED JUN 11 2014 Convection has moved off the higher terrain and towards western KS early this evening. Most guidance shows a convective complex moving through the terminals during the early morning hours. Because of this will have -TSRA prevailing for a period of time. Think there may be some MVFR conditions with the precip as well. However conditions should improve by late in the morning as north winds bring dryer air into the area. Confidence is good that TS will move through overnight. It is just timing the onset and end of precip that may need some refinement as the evening progresses. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...Hennecke LONG TERM...GDP AVIATION...Wolters
Hazardous weather outlook, Jun 11, 3:36 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 336 PM CDT WED JUN 11 2014 KSZ008>012-020>024-026-034>040-054>056-058-059-122045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 336 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. THUNDERSTORM CHANCES WILL SPREAD EAST INTO NORTH CENTRAL KANSAS BY MID EVENING...AND THEN PROGRESS INTO NORTHEAST AND EAST CENTRAL KANSAS BY THE EARLY OVERNIGHT HOURS. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING...GENERALLY ALONG AND WEST OF A LINE FROM WASHINGTON TO JUNCTION CITY...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. WITH SATURATED SOILS AND MANY RIVERS AND CREEKS RUNNING AT ELEVATED LEVELS...LOCALIZED FLOODING IS ALSO POSSIBLE TONIGHT THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS THAT MOVED THROUGH THE AREA WEDNESDAY NIGHT MAY LINGER ACROSS NORTHEAST AND EAST CENTRAL KANSAS THROUGH THURSDAY MORNING. SEVERE WEATHER IS NOT EXPECTED. ANOTHER SYSTEM MOVES ACROSS THE STATE THIS WEEKEND AND BRINGS A CHANCE FOR THUNDERSTORMS LATE SATURDAY INTO SUNDAY. SOME OF THESE STORMS MAY BE STRONG TO SEVERE. THUNDERSTORM CHANCES CONTINUE MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 11, 9:32 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
932 PM CDT WED JUN 11 2014
KSZ008-120300-
REPUBLIC-
932 PM CDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR REPUBLIC COUNTY...
THROUGH 1000 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
SOUTHEAST AT 25 MPH ACROSS PORTIONS OF REPUBLIC COUNTY. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY
RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE COURTLAND...
SCANDIA...MUNDEN...NARKA...NORWAY...CUBA AND BELLEVILLE.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 4000 9737 3984 9738 3966 9772 3965 9792
4000 9793 4001 9791
TIME...MOT...LOC 0232Z 316DEG 22KT 4009 9754 3950 9863Special weather statement, Jun 11, 10:05 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1005 PM CDT WED JUN 11 2014
KSZ008-020-120345-
CLOUD-REPUBLIC-
1005 PM CDT WED JUN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR REPUBLIC AND NORTHERN CLOUD
COUNTIES...
THROUGH 1045 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE SOUTHEAST AT
35 MPH ACROSS PORTIONS OF REPUBLIC AND NORTHERN CLOUD COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH
AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
AGENDA...CONCORDIA AND CONCORDIA AIRPORT.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 4000 9738 3964 9737 3936 9793 3997 9794
4001 9790
TIME...MOT...LOC 0305Z 316DEG 32KT 3990 9729 3936 9822
BOWENSpecial weather statement, Jun 11, 10:41 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1041 PM CDT WED JUN 11 2014 KSZ008-009-020-021-120430- CLAY-CLOUD-REPUBLIC-WASHINGTON- 1041 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN REPUBLIC... NORTHWESTERN CLAY...CLOUD AND SOUTHWESTERN WASHINGTON COUNTIES... THROUGH 1130 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS PORTIONS OF SOUTHEASTERN REPUBLIC...NORTHWESTERN CLAY...CLOUD AND SOUTHWESTERN WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE AURORA...AGENDA...CLYDE... MILTONVALE...VINING AND CLIFTON. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3973 9712 3929 9729 3947 9780 3980 9774 TIME...MOT...LOC 0342Z 286DEG 24KT 3965 9762 BOWEN
Special weather statement, Jun 11, 10:46 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1046 PM CDT WED JUN 11 2014 KSZ009-010-120415- MARSHALL-WASHINGTON- 1046 PM CDT WED JUN 11 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MARSHALL AND CENTRAL WASHINGTON COUNTIES... THROUGH 1115 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 20 MPH ACROSS PORTIONS OF WEST CENTRAL MARSHALL AND CENTRAL WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS UP TO 40 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE GREENLEAF AND BARNES. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED. && LAT...LON 3989 9677 3961 9677 3962 9713 3990 9715 TIME...MOT...LOC 0346Z 268DEG 17KT 3971 9701 BOWEN
Local storm report, Jun 11, 10:55 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1055 PM CDT WED JUN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND GST CONCORDIA AIRPORT 39.55N 97.65W
06/11/2014 M56 MPH CLOUD KS ASOS
&&
WOLTERSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 9:32 PM CDT | Special Weather Statement | TOP | Republic | 28 min |
| Jun 11, 10:05 PM CDT | Special Weather Statement | TOP | Republic | 40 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | TOP | Cloud | 49 min |
| Jun 11, 10:46 PM CDT | Special Weather Statement | TOP | Washington | 29 min |
| Jun 11, 11:38 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Republic, Washington | 3 hr |
| Jun 11, 11:48 PM CDT | Special Weather Statement | TOP | Riley | 27 min |
| Jun 12, 12:19 AM CDT | Special Weather Statement | TOP | Riley | 26 min |
| Jun 12, 12:19 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Ottawa | 41 min |
| Jun 12, 12:57 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris, Riley | 48 min |
| Jun 12, 1:03 AM CDT | Areal Flood Advisory | TOP | Dickinson, Ottawa | 117 min |
| Jun 12, 1:48 AM CDT | Special Weather Statement | TOP | Wabaunsee | 42 min |
| Jun 12, 2:35 AM CDT | Special Weather Statement | TOP | Osage | 25 min |
| Jun 12, 3:01 AM CDT | Special Weather Statement | TOP | Douglas, Franklin | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.